# SDR WX0A2017053073256

- Difficulty date: May 23, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 38,482 hours, 25,793 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A BURNED HAIR ODOR IN AFT LAVATORY.  R & R LAVATORY FILTERS.
